# SDR VNAA202509250027

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW FS 863 STGR 26R TO STGR 26L AT INTERNAL FUSELAGE.  FRAME BTW FS 863 STGR 21R TO STGR 21L AT INTERNAL FUSELAGE WAS EVALUATED OUT LIMITS PER CRJ-700 SRM 53-00-00-101-001-A01 AND FRAME WAS  REPLACED PER CRJ/700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01
